EconPapers    
Economics at your fingertips  
 

On the Existence of Positive Periodic Solutions for Second-Order Functional Differential Equations with Multiple Delays

Qiang Li and Yongxiang Li

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

The existence results of positive ω -periodic solutions are obtained for the second-order functional differential equation with multiple delays , where is a positive ω -periodic function, is a continuous function which is ω -periodic in t , and are ω -periodic functions. The existence conditions concern the first eigenvalue of the associated linear periodic boundary problem. Our discussion is based on the fixed-point index theory in cones.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/929870.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/929870.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:929870

DOI: 10.1155/2012/929870

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:929870